Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Local free boundary problem for viscous non-homogeneous incompressible magnetohydrodynamics

Tom 535 / 2018

Piotr Kacprzyk Dissertationes Mathematicae 535 (2018), 5-57 MSC: Primary 35A01; Secondary 35Q30, 35R35, 76D05, 76W05. DOI: 10.4064/dm767-1-2018 Opublikowany online: 15 November 2018

Streszczenie

We consider the motion of viscous non-homogeneous incompressible magnetohydrodynamic (mhd) fluid in a domain bounded by a free surface. In the external domain there exists an electromagnetic field generated by some currents which keeps the mhd flow in the bounded domain. Then on the free surface transmission conditions for electromagnetic fields are imposed. In this paper we prove existence of local regular solutions by the method of successive approximations. The $L_2$ approach is used. This enables us to treat the transmission conditions.

Autorzy

  • Piotr KacprzykInstitute of Mathematics and Cryptology
    Cybernetics Faculty
    Military University of Technology
    Kaliskiego 2
    00-908 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek